# SDR DHL2003802544

- Difficulty date: November 27, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR JAMB UPPER FWD CORNER INTERIM REPAIR, STA 25.000 L-9L TO L-10L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR, SERVICE REWORK DWG SRO 8530021, DWG 5750776.  REMOVED INTERIM REPAIR.  TRIMMED OUT AFFECTED AREA IAW SRM 53-2-0 FIG 15, SERVICE REWORK DWG SRO 8530021, DWG 5750776.  FABRICATED DOUBLER, TRIPLER, FILLER IAW SRM 53-2-0 FIG 15, SERVICE REWORK DWG SRO 8530021, DWG 7570776.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER AND TRIPLER IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER AND TRIPLER WITH NEW FASTENERS IAW SRM 53-2-0 FIG 15, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
